Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 30, 2016, 5:30 PM CDT for Faulkner County, Pulaski County, Saline County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 5:30 PM CDT (22:30 UTC)
- Expired
- Mar 30, 2016, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Faulkner County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 25 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 5:42 PM CDT | FLASH FLOOD | 1 E Conway, AR | APPROXIMATELY 6 TO 8 INCHES OF WATER HAVE BEEN REPORTED AT THE INTERSECTION OF 1ST AVE. AND OAK STREET IN CONWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -551 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
719
WGUS54 KLZK 302230
FFWLZK
ARC045-119-125-310130-
/O.NEW.KLZK.FF.W.0019.160330T2230Z-160331T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PULASKI COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...
* UNTIL 830 PM CDT
* AT 528 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO TO THREE INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY TO OCCUR...WITH
REPORTS OF STREET FLOODING IN THE CITY OF CONWAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LITTLE ROCK... NORTH LITTLE ROCK... CONWAY...
MAUMELLE... GREENBRIER... VILONIA...
MAYFLOWER... WOOSTER... ROLAND IN PULASKI
CO...
SPRINGHILL... MORGAN... MARCHE...
OLMSTEAD... LITTLE ITALY... PICKLES GAP...
PINNACLE MOUNTAIN ST...
GIBSON... CHENAL VALLEY...
HOLLAND... SALTILLO...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3469 9274 3494 9261 3494 9254 3496 9254
3498 9259 3525 9245 3513 9217 3494 9213
$$
224What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 2:59 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 30, 2:59 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 259 PM CDT WED MAR 30 2016 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING. AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL 10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED AND SLIGHT RISK OVER ALL OF AR. && .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL VALUES...COOLING A BIT BEHIND THE FRONT. && .LONG TERM...FRIDAY THROUGH WEDNESDAY COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND. TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK. THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS TIME && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 59 76 45 65 / 90 30 10 10 CAMDEN AR 64 79 49 69 / 90 50 10 10 HARRISON AR 56 68 41 61 / 60 10 0 10 HOT SPRINGS AR 61 76 46 66 / 90 30 10 0 LITTLE ROCK AR 61 77 48 67 / 90 40 10 0 MONTICELLO AR 64 80 51 69 / 100 70 30 0 MOUNT IDA AR 60 75 44 64 / 80 20 0 10 MOUNTAIN HOME AR 57 70 42 63 / 80 10 0 10 NEWPORT AR 60 77 46 66 / 100 30 10 0 PINE BLUFF AR 63 79 49 67 / 100 50 20 0 RUSSELLVILLE AR 59 73 44 65 / 80 20 0 10 SEARCY AR 60 77 46 66 / 90 30 10 0 STUTTGART AR 62 78 48 67 / 100 50 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING- JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE. && SHORT TERM...59 / LONG TERM...65
Hazardous weather outlook, Mar 30, 3:45 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT WED MAR 30 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 345 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY RAIN WILL BE SEEN WITH THE STORMS...AND LOCALIZED FLOODING WILL BE SEEN. WIDESPREAD RAIN AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED WITH THE HEAVIEST AMOUNTS OVER THE SOUTH AND CENTRAL. LOCALIZED AMOUNTS ABOVE 3 INCHES WILL BE POSSIBLE WITH SOME OF THE SLOW MOVING STORMS. ISOLATED AREAS OF 3 INCHES TO AS MUCH AS 5 INCHES OF RAIN MAY BE SEEN IF THE STORMS MOVE OVER THE SAME AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR SOUTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. WHILE ANY PART OF THE STATE COULD SEE SEVERE WEATHER...ONCE AGAIN THE SOUTH APPEARS TO HAVE THE BEST CHANCE. ALL OF ARKANSAS IS IN A SLIGHT RISK OF SEVERE WEATHER BUT AREAS SOUTH OF A MENA TO HOT SPRINGS TO STUTTGART LINE WILL SEE AN ENHANCED THREAT OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AND A TORNADO RISK ALSO EXISTS. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS THE STATE TODAY...THE STRONGEST STORMS ARE EXPECTED THIS EVENING AND DURING THE OVERNIGHT HOURS IN THE ENHANCED RISK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/59
In the hours before
Local storm report, Mar 30, 2:53 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM FLASH FLOOD 2 S N LITTLE ROCK ARPT 34.81N 92.26W
03/30/2016 PULASKI AR NWS EMPLOYEE
FLASH FLOODING REPORTED ALONG VARIOUS ROADS.
&&
MBROWNSpecial weather statement, Mar 30, 2:57 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 257 PM CDT WED MAR 30 2016 ARZ033-045-046-302045- WHITE AR-PRAIRIE AR-LONOKE AR- 257 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LONOKE...WESTERN WHITE AND NORTHWESTERN PRAIRIE COUNTIES UNTIL 345 PM CDT... AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WARD TO NEAR LONOKE... AND MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CABOT... SEARCY... LONOKE... BEEBE... WARD... AUSTIN IN LONOKE COU... JUDSONIA... KENSETT... HIGGINSON... WEST POINT... CROSBY... THURMAN... MCRAE... OLD AUSTIN... SISEMORE... PARNELL... MCCREANOR... SYLVANIA... METO... GARNER... LAT...LON 3550 9173 3503 9152 3464 9194 3509 9210 TIME...MOT...LOC 1957Z 209DEG 38KT 3506 9202 3475 9194 224
Local storm report, Mar 30, 3:51 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 1 NNW BURNS PARK 34.82N 92.32W
03/30/2016 PULASKI AR NWS EMPLOYEE
THE INTERSECTION OF CRYSTAL HILL RD AND MACARTHUR DR WAS
FLOODED.
&&
62Local storm report, Mar 30, 4:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
444 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD LITTLE ROCK 34.73N 92.27W
03/30/2016 PULASKI AR AMATEUR RADIO
FLASH FLOODING WAS REPORTED AT THE UNIVERSITY OF ARKANSAS
AT LITTLE ROCK CAMPUS. COLEMAN CREEK...WHICH RUNS THROUGH
CAMPUS...OVERFLOWED ITS BANKS. WATER WAS FLOWING OVER THE
28TH STREET BRIDGE.
&&
57Local storm report, Mar 30, 4:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD LITTLE ROCK 34.73N 92.27W
03/30/2016 PULASKI AR BROADCAST MEDIA
FLASH FLOODING WAS REPORTED AT THE INTERSECTION OF VAN
BUREN AND MARKHAM STREETS.
&&
57Special weather statement, Mar 30, 5:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
514 PM CDT WED MAR 30 2016
ARZ053-062-066-302300-
OUACHITA AR-DALLAS AR-CLARK AR-
514 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND CENTRAL OUACHITA
COUNTIES UNTIL 600 PM CDT...
AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POISON SPRINGS STATE PARK...OR 8 MILES WEST OF CAMDEN...MOVING
NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMDEN... SPARKMAN... CARTHAGE...
CHIDESTER... POISON SPRINGS STATE...
AMY...
TATES BLUFF... HOLLY SPRINGS... PINE GROVE...
WARNER... WILLOW... OUACHITA...
TULIP... LESTER... BUNN...
BRAGG CITY... PRINCETON... MANNING...
BUENA VISTA... HARMONY GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3353 9311 3354 9311 3415 9278 3415 9271
3407 9246 3406 9243 3405 9247 3401 9247
3343 9293
TIME...MOT...LOC 2214Z 210DEG 46KT 3356 9298
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 69 hr |
| Mar 30, 9:42 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 6 days |
| Mar 30, 9:43 AM CDT | River Flood Warning | LZK | Saline | 62 hr |
| Mar 30, 9:46 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 9 days |
| Mar 30, 10:42 AM CDT | River Flood Warning | LZK | White | 50 hr |
| Mar 30, 10:52 AM CDT | River Flood Warning | LZK | Jackson, Woodruff | 17 days |
| Mar 30, 11:18 AM CDT | Special Weather Statement | LZK | Johnson | 42 min |
| Mar 30, 11:27 AM CDT | Special Weather Statement | LZK | Logan | 48 min |
| Mar 30, 11:36 AM CDT | Special Weather Statement | LZK | Stone | 39 min |
| Mar 30, 12:10 PM CDT | Special Weather Statement | LZK | Dallas | 50 min |
| Mar 30, 12:27 PM CDT | Special Weather Statement | LZK | Pulaski | 48 min |
| Mar 30, 12:35 PM CDT | Special Weather Statement | LZK | Hot Spring | 40 min |
| Mar 30, 12:42 PM CDT | Special Weather Statement | LZK | Pulaski | 48 min |
| Mar 30, 1:15 PM CDT | Special Weather Statement | LZK | Conway | 45 min |
| Mar 30, 1:41 PM CDT | Special Weather Statement | LZK | Cleburne | 49 min |
| Mar 30, 2:27 PM CDT | Flash Flood Warning | LZK | Pulaski, Saline | 3 hr |
| Mar 30, 2:57 PM CDT | Special Weather Statement | LZK | Lonoke, White | 48 min |
| Mar 30, 3:04 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 13 min |
| Mar 30, 3:48 PM CDT | Flash Flood Warning | LZK | Faulkner, Pulaski | 3 hr |
| Mar 30, 4:47 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 3 hr |
| Mar 30, 5:14 PM CDT | Special Weather Statement | LZK | Dallas, Ouachita | 46 min |
| Mar 30, 5:17 PM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| Mar 30, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Saline | 40 min |
| Mar 30, 5:21 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Pike | 6 hr |
| Mar 30, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Ouachita | 29 min |
| Mar 30, 5:34 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 26 min |
| Mar 30, 5:37 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 4 more | 3 hr |
| Mar 30, 5:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 12 min |
| Mar 30, 5:54 PM CDT | Tornado Warning | LZK | Dallas, Grant | 36 min |
| Mar 30, 6:12 PM CDT | Special Weather Statement | LZK | Jackson | 48 min |
| Mar 30, 6:18 PM CDT | Tornado Warning | LZK | Cleveland, Jefferson | 42 min |
| Mar 30, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| Mar 30, 6:32 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 6 hr |
| Mar 30, 6:53 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 37 min |
| Mar 30, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 49 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.